Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ICU MEDICAL, INC. PLUM 360; PUMP, INFUSION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ICU MEDICAL, INC. PLUM 360; PUMP, INFUSION
Model Number
30010
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
07/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
While infusing iv pump alarmed stating infusion door opened, please close.When door was opened and closed again pump then was frozen.
New Search
Submit an Adverse Event Report
Brand Name
PLUM 360
Common Device Name
PUMP, INFUSION
Manufacturer
(Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key
15111681
Report Number
15111681
Device Sequence Number
5148607
Product Code
FRN
UDI-Device Identifier
M3353001004051
UDI-Public
M3353001004051
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/25/2022
Report Date
(Section F)
07/25/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
30010
Device Catalogue Number
30010
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/27/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/27/2022
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Patient Weight
84 KG
Date Report Sent to FDA
07/25/2022